The Dirichlet problem for the biharmonic equation in a half strip
Doklady Akademii Nauk, Tome 294 (1987) no. 5, pp. 1045-1048
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1987_294_5_a3,
author = {A. M. Gomilko and V. V. Meleshko},
title = {The {Dirichlet} problem for the biharmonic equation in a half strip},
journal = {Doklady Akademii Nauk},
pages = {1045--1048},
year = {1987},
volume = {294},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1987_294_5_a3/}
}
A. M. Gomilko; V. V. Meleshko. The Dirichlet problem for the biharmonic equation in a half strip. Doklady Akademii Nauk, Tome 294 (1987) no. 5, pp. 1045-1048. http://geodesic.mathdoc.fr/item/DAN_1987_294_5_a3/